# SDR AUS20030798

- Difficulty date: August 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 2764034055
- Condition: Worn
- Location: Fuel Boost Pump
- Part time: 24,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOOST PUMP WIRING HARNESS CHAFED. FOUND DURING INSPECTION IAW AD/SWSA226/88.
